LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Anyone get a tightening of the throat when taking their med?

 - UBBFriend: Email this page to someone!    
Author Topic: Anyone get a tightening of the throat when taking their med?
feelfit
Frequent Contributor (1K+ posts)
Member # 12770

Icon 1 posted      Profile for feelfit     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am experiencing what seems to be a tightening of my throat when I take my Mepron/Biaxin. I have had swallowing issues long before this and cannot determine whether or not it is a result of the meds or the thickness of the mepron.

In any case, I also get real mucousy. This lasts for about an hour after dosing and then goes away.


Any thoughts?

I have no itching, difficulty breathing, hives, etc.

Feelfit

Posts: 3975 | From usa | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
AliG
Frequent Contributor (1K+ posts)
Member # 9734

Icon 1 posted      Profile for AliG     Send New Private Message       Edit/Delete Post   Reply With Quote 
Are you taking the Mepron with a fatty meal?

--------------------
Note: I'm NOT a medical professional. The information I share is from my own personal research and experience. Please do not construe anything I share as medical advice, which should only be obtained from a licensed medical practitioner.

Posts: 4881 | From Middlesex County, NJ | Registered: Jul 2006  |  IP: Logged | Report this post to a Moderator
feelfit
Frequent Contributor (1K+ posts)
Member # 12770

Icon 1 posted      Profile for feelfit     Send New Private Message       Edit/Delete Post   Reply With Quote 
I think so. I eat 17 walnuts, yogurt, and two tablespoons of peanutbutter. I did the fat gram count and it appears adequate.
Posts: 3975 | From usa | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
sutherngrl
Frequent Contributor (1K+ posts)
Member # 16270

Icon 1 posted      Profile for sutherngrl     Send New Private Message       Edit/Delete Post   Reply With Quote 
Sorry you are dealing with this!

I have had tightening of the throat issue almost constantly this whole year. Sometimes it feels like someone has their hands around my throat choking me. Sometimes it gets a little better.

Don't know if this helps or not, but.....A new weird thing that happened to me, is that I have been getting eye pain, light sensitivity and a mild to moderate headache the last few months; so my doc put me on some migraine medication. $27.00 per pill!!! It is for ppl that only have migraines a couple of times a month.

Anyway, the other day I took one of these pills 2 days in a row and ever since my throat has been better. Maybe this is a coincidence; but it makes me wonder if the throat issue is caused from something that is happening in my brain.

I feel that it is either a cranial nerve issue or something to do with the blood vessels. I am sort of migraine ignorant so I don't exactly know what causes a migraine. But I am wondering if these 2 issues are related.

Posts: 4035 | From Mississippi | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
AliG
Frequent Contributor (1K+ posts)
Member # 9734

Icon 1 posted      Profile for AliG     Send New Private Message       Edit/Delete Post   Reply With Quote 
Have you eaten the walnuts, peanut butter & yogurt apart from the meds?

Are you drinking a glass of water to make sure it all goes down?

I wonder what triggers the "mucousy".

Could it be a "leaky gut" thing, where something you're eating with it could trigger allergy symptoms? Could it be a food sensitivity?

Peanuts can contain some mold, I think. Perhaps if you try almond butter instead it might be helpful.

Have you tried taking it with something else fatty?

Perhaps try 2 Tablespoons of butter on something or 2 Tablespoons Marie's creamy salad dressing on a salad with your meal(others might have the fat content, but I happen to remember that content from when I did Mepron [Roll Eyes] )

If you try something entirely different with it for a dose, you'll be better able to tell if it's the Mepron vs the foods.

[confused]

--------------------
Note: I'm NOT a medical professional. The information I share is from my own personal research and experience. Please do not construe anything I share as medical advice, which should only be obtained from a licensed medical practitioner.

Posts: 4881 | From Middlesex County, NJ | Registered: Jul 2006  |  IP: Logged | Report this post to a Moderator
AliG
Frequent Contributor (1K+ posts)
Member # 9734

Icon 1 posted      Profile for AliG     Send New Private Message       Edit/Delete Post   Reply With Quote 
I wonder if you drink some warm tea with lemon & a touch of honey right afterward, if that might thwart it.

--------------------
Note: I'm NOT a medical professional. The information I share is from my own personal research and experience. Please do not construe anything I share as medical advice, which should only be obtained from a licensed medical practitioner.

Posts: 4881 | From Middlesex County, NJ | Registered: Jul 2006  |  IP: Logged | Report this post to a Moderator
bears1985
LymeNet Contributor
Member # 17271

Icon 10 posted      Profile for bears1985     Send New Private Message       Edit/Delete Post   Reply With Quote 
It is just anxiety....you are ok.
Posts: 136 | From Arizona | Registered: Sep 2008  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.